# SDR WX0A071896

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: G740612
- Part serial: 15822659
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ABOUT 45 MINS INTO FLIGHT AT 33000 FT FIRST OFFICER NOTICED THAT COMM 1 SAID FAIL.   WE TRIED TO SWITCH THE FREQUENCY ON COMM 2 BUT WOULD GET A FAIL WHEN WE HIT THE TFR BUTTON.  SO WE SWITCHED BACK TO THE OPERATING FREQUENCY 131.17 ON COM 2.  ABOUT 20 MIN LATER COM 1 CAME BACK FULLY FUNCTIONAL. ABOUT 15 MIN LATER COMM 1 WOULD SHOW FAIL.  WHEN WE TRIED TO TFR FREQUENCIES. COM 1 DID THIS UNTIL WE LANDED ASA WELL AS COM 2.  FIRST OFFICER ALSO NOTICED A BUNCH OF WATER IN HIS STORAGE COMPARTMENT BELOW HIS CLEAR VIEW WINDOW.  TROUBLESHOT SYS CHECKED WIRING FROM COMM PANELS TO VHF TRANSCEIVERS IAW WDM 23-21-01 CHECKED NORMAL.  REPLACED BOTH VHF COMM PANELS SYS, CHECKED NORMAL IAW AMM 23-20-01 & EMLA  23204089601.
